Skip to content
My WebMD Sign In, Sign Up
I Have A Bump on My Face After Accidentally Applying Depuffing Eye Serum Somebody Please Help??
avatar
viciouzbarbie posted:
heres the link to the pic..what could this be? https://www.flickr.com/photos/50278973@N08/13391895115/





I accidentally put Depuffing Eye Serum by Clinique and it was meant for the eyes, but put it a bit lower than that..What could this be? should it go away on its own and what should i do? I'm Very worried!! I dont have money to go to the doctor either.
Reply


Featuring Experts

Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

Helpful Tips

Eczema - Part IExpert
Dear Readers, Of all the skin conditions I see, the most frustrating for both me and my patients has to be eczema. The most common form ... More
Was this Helpful?
23 of 30 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.